# SDR CALA2012112600824

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 48,240 hours, 16,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83716
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBD STRUCTURE OF THE ZEE STUB FRAME AT BS 294.5 JUST ABOVE THE R1 DOOR SILL.  ZEE ANGLE IS CRACKED ACROSS THE LOWER 2 HOLES.   REPAIR IAW ECRA 5311-01572.
